MathSciNet Relay Station
MathSciNet bibliographic data
MR238114 47.40
Douglas, R. G. Structure theory for operators. I. J. Reine Angew. Math. 232 1968 180–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement